# SDR N6WA20100718

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 13,589 hours, 9,559 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR CAUTION LIGHT CAME ON THEN WENT BACK OUT.   INSPECTED AND RESET LT EMERGENCY EXIT DOOR, OPS CHECK GOOD IAW AMM 52-21-00.
